# SDR AALA201710309005

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 33,933 hours, 13,135 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3581
- Condition: Leaking
- Location: Zone 200
- Part time: 33,933 hours, 13,135 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCK SMELL. FOUND OIL LEAKING FROM APU TURBINE BEARING OIL RETURN LINE ON APU SIDE. REMOVED AND REPLACED APU IAW AMM.
